# SDR ASAA2020021103144

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,018 hours, 22,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: R2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE FIRST OFFICERS R2 SLIDING WINDOW. GROUNDED - YES. AT FIRST OFFICER R2 WINDOW, FOUND LOWER ROLLER BEARING LOOSE. REMOVED R2 WINDOW, TIGHTENED LOWER ROLLER BEARING, THEN RE-INSTALLED R2 WINDOW. OPERATIONAL CHECKS GOOD, HEAT CHECK OF WINDOW HEAT GOOD. REF B737-900 AMM 56-12-11-300-802, 56-12-00-000-801/-400-801, AND 56-12-11-710-803.
